Research Repository

Unstable polarized del Pezzo surfaces

Cheltsov, Ivan and Martinez-Garcia, Jesus (2019) 'Unstable polarized del Pezzo surfaces.' Transactions of the American Mathematical Society, 372 (2019). 7255 - 7296. ISSN 0002-9947

[img]
Preview
Text
unstable20-journal.pdf - Accepted Version

Download (509kB) | Preview

Abstract

We provide new examples of K-unstable polarized smooth del Pezzo surfaces using a flopped version first used by Cheltsov and Rubinstein of the test configurations introduced by Ross and Thomas. As an application, we provide new obstructions for the existence of constant scalar curvature Kahler metrics on polarized smooth del Pezzo surfaces.

Item Type: Article
Uncontrolled Keywords: math.AG, math.AG, 32Q20, 32Q26, 14J45, 14J26, 32Q15
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 30 Aug 2019 15:26
Last Modified: 20 Jan 2020 13:15
URI: http://repository.essex.ac.uk/id/eprint/25201

Actions (login required)

View Item View Item